Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Unable to stand for long, shaky legs. Taken Clorazepan. No relief. What could be the reason?

I m looking for help with my legs. I can walk for short periods. I cannot stand for long without my legs starting to shake then I must lean on someone or something for support. I ve seen a neurologist and he s ruled out all the usual Parkinson s and ms. He has no idea and has referred me to another neurologist It has totally upset the quality of my life. I can t stand on line at stores mo more shopping or going anywhere except short walks to car. I m fine sitting and lying in bed. There is no pain though it might be orthostatic tremor tried clorazepen and just made me unable to function Any ideas? Thank you Ellen
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
It does look like orthostatic tremor to me also. After establishing the diagnosis, medication dose can be adjusted till the best effect is achieved. Sometimes it takes few months to come to an appropriate medication and the right dose. One has to go through a trial of drugs to see, which one is best. keep following up with your neurologist and he will guide you further. You may take an opinion from movement disorders specialist.
good luck.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor